# SDR SWAA2013112522751

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100885
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT BS 59 INOPERATIVE.  R & R BATTERY PACK IAW MM.
